MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS RESURFACING FEMUR SIZE 2 RIGHT; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS RESURFACING FEMUR SIZE 2 RIGHT; PROSTHESIS, KNEE
Model Number 2500R002E
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is for one of two devices involved in the event, please refer to report 3013450937-2018-00021 for the others.The device history record and sterilization batch release record were reviewed and indicated that the components involved met specification.The operation notes and patient x-rays were obtained for review.It was relayed by the sales representative that the explanted components will be returned for further analysis.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
Patient underwent a revision surgery due to instability.During intraoperative inspection it was found that the resurfacing femur had loosened.

Brand Name
ELEOS RESURFACING FEMUR SIZE 2 RIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key7765403
Report Number3013450937-2018-00020
Device Sequence Number11063820
Product Code KRO
UDI-Device IdentifierB2782500R002E0
UDI-PublicB2782500R002E0
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2025
Device Model Number2500R002E
Device Catalogue Number2500R002E
Device Lot Number1700341
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2018
Initial Report FDA Received Date08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR